MathSciNet Relay Station
MathSciNet bibliographic data
MR466720 (57 #6597) 34B25 (35P20)
Devinatz, Allen; Friedman, Avner The asymptotic behavior of the first eigenvalue of differential operators degenerating on the boundary. Trans. Amer. Math. Soc. 234 (1977), no. 2, 505–529.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement